# SDR SWAA2016122010736

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 29,332 hours, 17,330 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: AW2835AB06
- Part serial: 08023157A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, CABIN ALTITUDE GAUGE APPEARED INOP AS THE AIRCRAFT CLIMBED TOWARDS 13,000FT.  R&R CABIN ALTITUDE DIFFERENCE PRESSURE INDICATOR IAW AMM.
